On the quasi power increasing sequences


Bor H. , Ozarslan H.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, cilt.276, ss.924-929, 2002 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 276 Konu: 2
  • Basım Tarihi: 2002
  • Doi Numarası: 10.1016/s0022-247x(02)00494-8
  • Dergi Adı: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Sayfa Sayıları: ss.924-929

Özet

In this paper two theorems of Mazhar (Bull. Inst. Math. Acad. Sinica 25 (1997) 233-242) have been proved under weaker conditions by using a quasi beta-power increasing sequence instead of an almost increasing sequence. (C) 2002 Elsevier Science (USA). All rights reserved.